# SDR SWIA202157523

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS63033D
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #2 RETAINER BRACKETS HAVE CORRODED HARDWARE.     (C-CHECK RO 4/12/2021)    REMOVED REPLACED RETAINER BRACKET HARDWARE R/H ELEVATOR HINGE #2 IAW CRJ 200 AMM 27-34-01-400-801 STEP3 I
